Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

what do you think

so i started a new brand of pills and for 3 weeks my boobs have been hurting and i start in 2 weeks and i have been spotting for afew days and then when it was the week to start i was 2 days late and then it was spotting for 3days now that i have been taking the new brand i have been cramping since i got of with the spotting and in the morning i feel sick what do you think about it my boyfriend does the pull out thing and he hasnt been doing that

Answer Question
 
k-garris

Asked by k-garris at 12:11 PM on Dec. 9, 2009 in Pregnancy

Level 1 (0 Credits)
Answers (1)
  • I think you should take a pregnancy test
    peanutsmommy1

    Answer by peanutsmommy1 at 12:22 PM on Dec. 9, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.